MAUDE Adverse Event Report: EXA; SOFTWARE EXA PACS

EXA; SOFTWARE EXA PACS
Model Number UE00N69
Medical Device Problem Codes Failure to Transmit Record (1521); Communication or Transmission Problem (2896)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation concluded the potential root cause is a configuration issue (opal-rad side).Customer sites (site a and site b) requested a destination change during a conference call with a kmha engineering employee for vpn/forwarder services, which potentially contributed to the workflow disruption as concomitant devices.Workflow started with site a (mri modality and worklist) and expected to transfer to site b with multiple opportunities for disruption.Opal has a special transfer syntax "xferobject" utilized when transferring from opal-to-opal system.Opal-rad sending to exa utilizing the transfer syntax 'xferobject' caused zero (0) data files to be generated.The files queued in the receiver on exa causing the service to remain in a continuous transfer loop.Kmha is implementing a future code improvement for exa to ensure if the misconfigure occurs in the future, the transfer is rejected immediately.
 
Event or Problem Description
Customer reported that studies are being received but not moving from cache.Customer reported potential delay in patient care, as the date of the study was (b)(6) 2021 and the study was not received until (b)(6) 2021.

Brand Name
EXA
Common Device Name
SOFTWARE EXA PACS
MDR Report Key11288950
Report Number1064396-2021-00001
Device Sequence Number4126119
Product Code LLZ
UDI-Device Identifier00817100020193
UDI-Public00817100020193
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K142919
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUE00N69
Device Catalogue NumberSW-EXA-PACS
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2021
Initial Report FDA Received Date02/05/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1